MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PERFORMANCE PRO AMBULANCE COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO PERFORMANCE PRO AMBULANCE COT; STRETCHER, WHEELED
Catalog Number 6086000000
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.The devices were evaluated in the field and the issue was confirmed; 2 devices had bent components and 1 device had alignment issues.The devices were repaired and returned.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 3 malfunction event(s), where it was reported the cot was difficult to load or unload into the ambulance.There was no patient involvement.

Brand Name
PERFORMANCE PRO AMBULANCE COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key9237935
Report Number0001831750-2019-01112
Device Sequence Number1645837
Product Code FPO
UDI-Device Identifier07613327261554
UDI-Public07613327261554
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6086000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1